M. Latief

Learn More
Drug reaction with eosinophilia and systemic symptom syndrome (DRESS) is a hypersensitivity drug reaction, most frequently associated with antiepileptic drugs, characterized by skin rash, fever, pharyngitis, lymphadenopathy, and visceral organ involvement, typically presenting within 8 weeks of initiation of therapy. Management involves prompt withdrawal of(More)
BACKGROUND Secondary dengue causes more severe disease than the primary. Early on, it is important to differentiate the two. We tried to find important clinical and laboratory differences between the two for the purpose of early differentiation. METHODS One hundred fourteen patients confirmed on reverse transcriptase-polymerase chain reaction (RT PCR)(More)
INTRODUCTION Lung cancer is one of the most common causes of cancer deaths worldwide. Adenocarcinoma is taking over squamous cell lung cancer as the predominant histological subtype. Several cytotoxic drugs are available for the treatment of lung cancer, but side effects limit their use. Recently, targeted therapies for cancers have come into clinical(More)
  • 1